Submitted

42. M. Bonforte, I. Chlebicka, N. Simonov,
Refined asymptotics for the Cauchy problem for the fast p-Laplace evolution equation [arxiv]

41. I. Chlebicka, K. Song, Y. Youn, A. Zatorska-Goldstein,
Riesz potential estimates for mixed local-nonlocal problems with measure data [arxiv]

40. I. Chlebicka, M. Kim, M. Weidner,
Gradient Riesz potential estimates for a general class of measure data quasilinear systems [arxiv]

39. M. Borowski, I. Chlebicka, B. Miasojedow,
Absence of Lavrentiev's gap for anisotropic functionals [arxiv]

38. I. Chlebicka, K. Łatuszyński, B. Miasojedow,
Solidarity of Gibbs Samplers: the spectral gap [arxiv]

37. I. Chlebicka, Y. Youn, A. Zatorska-Goldstein,
Measure data systems with Orlicz growth [arxiv]



Accepted

36. I. Chlebicka, F. Giannetti, A. Zatorska-Goldstein,
Wolff potentials and local behaviour of solutions to measure data elliptic problems with Orlicz growth
Adv. Calc. Var. [download]



2024

35. I. Chlebicka, N. Simonov,
Functional inequalities and applications to doubly nonlinear diffusion equation
Adv. Calc. Var. 17 (2) (2024), 467-485. [download]

34. M. Borowski, I. Chlebicka, F. De Filippis, B. Miasojedow,
Absence and presence of Lavrentiev's phenomenon in double phase functionals upon any choice of exponents
Calc. Var. PDEs (2024) 63:35. [download]

33. M. Borowski, I. Chlebicka, B. Miasojedow,
Boundedness of Wolff-type potentials and applications to PDEs
Nonlinear Anal. RWA (2024) 76:104025. [download]



2023

32. I. Chlebicka, A. Karppinen, Y. Li,
A direct proof of existence of weak solutions to elliptic problems
Topol. Methods Nonlinear Anal. 62 (2) (2023), 643-665. [download]

31. I. Chlebicka, Y. Youn, A. Zatorska-Goldstein,
Wolff potentials and measure data vectorial problems with Orlicz growth
Calc. Var. PDEs (2023), 62:64. [download]

30. I. Chlebicka,
Measure data elliptic problems with generalized Orlicz growth
Proc. Roy. Soc. Edinburgh Sect. A 153 (2) (2023), 588-618. [download]



2022

29. M. Borowski, I. Chlebicka,
Modular density of smooth functions in inhomogeneous and fully anisotropic Musielak-Orlicz-Sobolev spaces
J. Funct. Anal. 283 (12) (2022), 109716. [download]

28. M. Borowski, I. Chlebicka,
Controlling monotonicity of nonlinear operators
Expo. Math. 40 (4) (2022), 1159-1180. [download]

27. I. Chlebicka, F. Giannetti, A. Zatorska-Goldstein,
A note on uniqueness to L^1-data elliptic problems of the Orlicz growth
Coll. Math. 168 (2) (2022), 199-209. [download]

26. I. Chlebicka, A. Zatorska-Goldstein,
Generalized superharmonic functions with strongly nonlinear operator
Potential Analysis 57 (3) (2022), 379-400. [download]

25. I. Chlebicka, P. Nayar,
Essentially fully anisotropic Orlicz functions and uniqueness to measure data problem
Math. Methods Appl. Sci. 45 (14) (2022), 8503-8527. [download]



2021

24. I. Chlebicka, P. Gwiazda, A. Świerczewska-Gwiazda, A. Wróblewska-Kamińska,
Partial Differential Equations in Anisotropic Musielak-Orlicz Spaces
Springer Monographs in Mathematics
, Springer Cham, 2021. [download]

23. I. Chlebicka, C. De Filippis, L. Koch,
Boundary regularity for manifold constrained p(x)-harmonic maps
J. London Math. Soc. (2) 104 (2021), 2335–2375. [download]

22. I. Chlebicka, A. Karppinen,
Removable sets in elliptic equations with Musielak-Orlicz growth
J. Math. Anal. Appl. 501 (1) (2021), 124073. [download]



2020

21. I. Chlebicka, C. De Filippis,
Removable sets in non-uniformly elliptic problems,
Ann. Mat. Pura Appl. (4) 199 (2) (2020), 619-649. [download]

20. I. Chlebicka,
Regularizing effect of the lower-order terms in elliptic problems with Orlicz growth,
Israel J. Math. 236 (2) (2020), 967-1000. [download]

19. I. Chlebicka,
Gradient estimates for problems with Orlicz growth,
Nonlinear Anal. 194 (2020), 111364. [download]



2019

18. A. Alberico, I. Chlebicka, A. Cianchi, A. Zatorska-Goldstein,
Fully anisotropic elliptic problems with minimally integrable data,
Calc. Var. PDEs (2019), 58(6):186. [download]

17. I. Chlebicka, F. Giannetti, A. Zatorska-Goldstein,
Elliptic problems with growth in nonreflexive Orlicz spaces and with measure or L1 data,
J. Math. Anal. Appl. 479 (1) (2019), 185-213. [download]

16. I. Chlebicka, P. Drabek, A. Kalamajska,
Caccioppoli-type estimates and Hardy-type inequalities derived from weighted p-harmonic problems,
Revista Matemática Complutense 32 (3) (2019), 601-630. [download]

15. I. Chlebicka, P. Gwiazda, A. Zatorska-Goldstein,
Renormalized solutions to parabolic equation in time and space dependent anisotropic Musielak-Orlicz spaces in absence of Lavrentiev’s phenomenon,
J. Differ. Equations 267 (2) (2019), 1129-1166. [download]

14. I. Chlebicka, P. Gwiazda, A. Zatorska-Goldstein,
Parabolic equation in time and space dependent anisotropic Musielak-Orlicz spaces in absence of Lavrentiev’s phenomenon,
Ann. Inst. H. Poincaré C Anal. Non Linéaire 36 (5) (2019), 1431-1465. [download]

13. I. Chlebicka, A. Zatorska-Goldstein,
Existence of solutions to nonlinear problem with unbounded weights,
J. Evol. Equations 19 (2019), 1-19. [download]



2018

12. I. Chlebicka, P. Gwiazda, A. Zatorska-Goldstein,
Well-posedness of parabolic equations in the non-reflexive and anisotropic Musielak-Orlicz spaces in the class of renormalized solutions,
J. Differential Equations 265 (11) (2018), 5716-5766. [download]

11. Y. Ahmida, I. Chlebicka, P. Gwiazda, A. Youssfi,
Gossez's approximation theorems in Musielak-Orlicz-Sobolev spaces,
J. Funct. Anal. 275 (9) (2018), 2538-2571. [download]

10. I. Chlebicka,
A pocket guide to nonlinear differential equations in Musielak-Orlicz spaces,
Nonlinear Anal. 175 (2018), 1-27. [download]

9. P. Gwiazda, I. Skrzypczak, A. Zatorska-Goldstein,
Existence of renormalized solutions to elliptic equation in Musielak-Orlicz space,
J. Differential Equations 264 (1) (2018), 341-377. [download]

8. I. Skrzypczak, A. Zatorska-Goldstein,
Existence of solutions to nonlinear problem with two weights,
Coll. Math. 152 (2018), 199-215. [download]



2017

7. A. Kalamajska, I. Skrzypczak,
On certain new method to construct weighted Hardy-type inequalities and its application to the sharp Hardy-Poincare inequalities,
Function spaces and inequalities, 161-173, Springer Proc. Math. Stat., 206, Springer, Singapore, 2017.

6. S. Dudek, I. Skrzypczak,
Liouville theorems for elliptic problems in variable exponent spaces,
Comm. Pure Appl. Anal. 16 (2) (2017), 513-532. [download]



2014

5. I. Skrzypczak,
Hardy inequalities resulted from nonlinear problems dealing with A-Laplacian,
Nonlinear Differ. Equ. Appl. NoDEA 21 (2014) 841-868. [download]

4. I. Skrzypczak,
Hardy-Poincare-type inequalities derived from p-harmonic problems,
Banach Center Publ. 101 Calculus of variations and PDEs (2014), 223-236. [download]



2013

3. I. Skrzypczak,
Hardy-type inequalities derived from p-harmonic problems,
Nonlinear Analysis TMA 93 (2013), 30-50. [download]



2012

2. A. Kalamajska, K. Pietruska-Paluba, I. Skrzypczak,
Nonexistence results for differential inequalities involving A-Laplacian,
Adv. Diff. Eqs. 17 (3-4) (2012), 307-336. [download]



2011

1. J. Poleszczuk, I. Skrzypczak,
Tumour angiogenesis model with variable vessels' effectiveness,
Appl. Math. (Warsaw) 38 (2011), 33-49. [download]


Theses

  • Hardy-type inequalities and nonlinear eigenvalue problems
    PhD Thesis (Mathematics) [download]

  • Modele Ważewskiej-Czyżewskiej - Lasoty
    Master Thesis (Mathematics) [download Polish version]
    Translated to English in:
    On Ważewska-Czyżewska - Lasota models,
    Preprint Instytutu Matematyki Stosowanej WMIM UW, no 189 (2009). [download]
  • Metody Derricka-Pohożajewa i twierdzenia o nieistnieniu dla zagadnień eliptycznych
    Bachelor's Thesis (Mathematics) [download Polish version]